| Model Number |
BF-H190 |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the bronchovideoscope exhibited error code b30.The issue occurred during inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was¿confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: no image was found.A root cause could not be identified.Based on the results of the investigation, it is likely a faulty charged coupled device led to the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.